It made my OCD is worse and I felt like I wasn't myself, I felt subdued and like i wasn't even at places I went to. I have been off this drug for 3 days now, I feel calm however I keep thinking I'm going to harm myself and don't care where as before I would feel distressed thinking this, I'd rather be depressed again, I just don't feel normal at all, will this go away over time? I feel like a zombie right now. I'm taking charcoal to try and get this out if my system. I have been thinking about checking into a hospital but I'm sure they'll put me on an other drug and I just don't want to take drugs anymore. Any advice would be appreciated
DaveGX yes should be better anytime after just 3 days, This happens with many of the meds in this class that your symptoms get worse for a week or two prior to starting to get better but it won't take that long with you friend because you only took 2 and by any means go to the ER IF you have any of those strange feelings but you should be through the worst part by now. Chuck1957
As my friend, Chuck, mentions it's not uncommon for a few people to experience side effects such as you describe for a few days to a couple of weeks while your metabolism adjusts to the medication.
The mean half life of an Effexor tablet is only approximately five hours and the extended release approximately fifteen hours. This means the drug should be completely eliminated from your system in one day or three days respectively.
Please follow his advice and write if you're feeling poorly or get yourself to an ER if you feel that you might harm yourself. Being given medication is highly preferable to doing something drastic and feeling nothing at all... if you get my meaning.
Best regards and my best wishes for you. Wildcat
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 May 2014 • 3 answers
Posted 4 Aug 2016 • 3 answers
Posted 9 Apr 2017 • 2 answers
Posted 9 Jun 2017 • 0 answers
Posted 21 Dec 2017 • 0 answers